# SDR HALA0800132

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1, LIGHT SURFACE CORROSION TO TRACK BASE, SECTION 45 SEAT TRACK LBL 54.75 STA.836.  REWORKED CORROSION IAW SRM 51-10-02 REV 76.  ALODINE REWORKED AREA IAW SRM 51-20-01 REV 76.  PRIMED IAW AMM 51-21-00 REV 67.  REWORK WITHIN LIMITS PER SRM 53-00-52/101, REV 75.
